Une version géométrique généralisée du théorème du produit de Nadel
Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 4, p. 479-493
@article{BSMF_1991__119_4_479_0,
     author = {Campana, Fr\'ed\'eric},
     title = {Une version g\'eom\'etrique g\'en\'eralis\'ee du th\'eor\`eme du produit de Nadel},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {119},
     number = {4},
     year = {1991},
     pages = {479-493},
     doi = {10.24033/bsmf.2176},
     zbl = {0783.14023},
     mrnumber = {93h:14029},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1991__119_4_479_0}
}
Campana, F. Une version géométrique généralisée du théorème du produit de Nadel. Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 4, pp. 479-493. doi : 10.24033/bsmf.2176. http://www.numdam.org/item/BSMF_1991__119_4_479_0/

[C] Campana (F.). - Coréduction algébrique d'un espace analytique faiblement Kählérien compact, Invent. Math., t. 63, 1981, p. 187-223. | MR 84e:32028 | Zbl 0436.32024

[D] Demailly (J.-P.). - Transcendental proof of a generalized Kawamata-Viehweg vanishing theorem. - Preprint, 1988.

[K] Kodaira (K.). - A theorem of completeness of characteristic systems for analytic families of compact submanifolds of complex manifolds, Ann. Math., t. 75, 1962, p. 146-162. | MR 24 #A3665b | Zbl 0112.38404

[K-M] Kollar (J.) and Matsusaka (T.). - Riemann-Roch type inequalities, Amer. J. Math., t. 105, 1983, p. 229-252. | MR 85c:14007 | Zbl 0538.14006

[N] Nadel (A.). - A finiteness theorem for Fano 4. Folds. - Preliminary version.

[N'] Nadel (A.). - The boundedness of degree of Fano Varieties with Picard number one. - Preprint MIT, 1990.

[T] Tsuji (H.). - Boundness of the degree of Fano manifolds with b2 = 1, Preprint 1990.